Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/7507
Title: Statistical approximation of certain positive linear operators constructed by means of the Chan-Chyan-Srivastava polynomials
Authors: Erkuş,Duman, Esra
Duman, Oktay
Srivastava, H. M.
Keywords: Chan-Chyan-Srivastava multivariable polynomials
Lagrange polynomials
A-statistical convergence
positive linear operators
Korovkin approximation theorem
Fourier series
Gibbs phenomenon
modulus of continuity
lipschitz class
Issue Date: 2006
Publisher: Elsevier Science Inc
Abstract: In this study, by obtaining some Korovkin type approximation results in statistical sense for certain positive linear operators constructed by means of the Chan-Chyan-Srivastava multivariable polynomials [W.-C.C. Chan, C.-J. Chyan, H.M. Srivastava, The Lagrange polynomials in several variables, Integral Transform. Spec. Funct. 12 (2001) 139-148], we show that our approximation method is stronger than the corresponding classical aspects in the approximation theory settings. Furthermore, we investigate their statistical rates by means of the modulus of continuity and the elements of the Lipschitz class. (c) 2006 Elsevier Inc. All rights reserved.
URI: https://doi.org/10.1016/j.amc.2006.01.090
https://hdl.handle.net/20.500.11851/7507
ISSN: 0096-3003
1873-5649
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

72
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

74
checked on Sep 24, 2022

Page view(s)

16
checked on Dec 26, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.